Okay - so I've been having weird happenings. I am on YAZ and have been for over a year, throughout the month I may take a pill late - but I NEVER miss a pill. This past month - I haven't forgotten at all, I had my last pap smear on Sept. 12th and I was spotting barely before then with the same brown consistency but did not experience any that day. For the past two weeks I have been experiencing this brown, dark discharge with stringy, clumps that usually end up in the toilet. I am taking my pill, haven't missed one and it is STILL going on. At times, when I use the restroom, I may wipe and it is bright red - I'm not sure that my ten minute examination with my doctor may have covered everything - anyone experience this or have any suggestions? Also, have been in a relationship for over year. I'm new to this forum and am not really sure if I need to go back to the doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.